Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 93, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 21, 2015, 1:48 AM CDT for Calhoun County, Greene County, Jersey County, Illinois; Lincoln County, Missouri. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2015, 1:48 AM CDT (06:48 UTC)
- Expired
- Jun 21, 2015, 2:30 AM CDT
- In force
- 42 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Calhoun County, IL, Greene County, IL, Jersey County, IL, Lincoln County, MO
The radar
The St Louis radar (KLSX), 48 km from the middle of the area, began a volume at 06:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 6.8 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 143 J/kg
- Mixed-layer CIN
- -493 J/kg
- Mixed-layer LCL
- 1524 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
099
WUUS53 KLSX 210648
SVRLSX
ILC013-061-083-MOC113-210730-
/O.NEW.KLSX.SV.W.0093.150621T0648Z-150621T0730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
148 AM CDT SUN JUN 21 2015
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CALHOUN COUNTY IN SOUTHWEST ILLINOIS...
GREENE COUNTY IN SOUTHWEST ILLINOIS...
JERSEY COUNTY IN SOUTHWEST ILLINOIS...
EASTERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 230 AM CDT
* AT 147 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF CARROLLTON TO 8 MILES NORTHEAST
OF HARDIN TO ELSBERRY TO 6 MILES WEST OF ELSBERRY...AND MOVING
SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TROY...JERSEYVILLE...ATHENSVILLE...HARDIN...CARROLLTON...
GREENFIELD...MOSCOW MILLS...OLD KANE...WINFIELD...KEMPER...
GRAFTON...NEW HOPE...BERDAN...WOODY...WRIGHTS...FIELDON...
NUTWOOD...FOLEY...KANE AND BATCHTOWN.
THIS WARNING INCLUDES CUIVRE RIVER STATE PARK AND PERE MARQUETTE
STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3951 9016 3901 9015 3900 9027 3899 9028
3896 9040 3897 9046 3894 9049 3892 9057
3894 9069 3892 9069 3891 9107 3921 9100
3922 9073 3930 9068 3951 9048
TIME...MOT...LOC 0649Z 322DEG 29KT 3934 9049 3925 9055
3917 9071 3916 9089
HAIL...<.75IN
WIND...60MPH
$$
BYRD1 follow-up statement
453
WWUS53 KLSX 210723
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
223 AM CDT SUN JUN 21 2015
ILC013-061-083-MOC113-210733-
/O.EXP.KLSX.SV.W.0093.000000T0000Z-150621T0730Z/
JERSEY IL-CALHOUN IL-GREENE IL-LINCOLN MO-
223 AM CDT SUN JUN 21 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LINCOLN...GREENE...
CALHOUN AND JERSEY COUNTIES WILL EXPIRE AT 230 AM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...GUSTY WINDS TO 50 MPH AND HEAVY RAIN ARE STILL
POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 3951 9016 3901 9015 3900 9027 3899 9028
3896 9040 3897 9046 3894 9049 3892 9057
3894 9069 3892 9069 3891 9107 3921 9100
3922 9073 3930 9068 3951 9048
TIME...MOT...LOC 0723Z 322DEG 29KT 3912 9027 3903 9033
3895 9049 3894 9067
$$
BYRDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 12:02 AM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jun 21, 12:02 AM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1202 AM CDT Sun Jun 21 2015 .SHORT TERM: (Through Tonight) Issued at 217 PM CDT Sat Jun 20 2015 A cdfnt central IA continues to approach the area. This fnt is expected to help initiate storms which shud reach the nrn portions of the CWA around mid evening. A number of questions arise regarding storms for late this evening and overnight. Believe that what storms develop further to the N this afternoon, will eventually grow upscale into an MCS. Based on 18z sounding from DVN, still believe the MCS will be forward propagating on the ern flank. However, as the llj veers tonight and becomes wly, expect back building storms along any outflow that develops. The main question will be how far S any outflows travel and if these boundaries stall swd progression. Gradually taper PoPs to chance after Midnight tonight as low level and upper level forcing moves ewd out of the region. Tilly .LONG TERM: (Sunday through Next Saturday) Issued at 316 PM CDT Sat Jun 20 2015 (Sunday through Tuesday) Both the NAM and GFS show the cold front will move south into the CWA and become quasi-stationary on the southerly side of the stronger westerlies. Scattered thunderstorms should develop along this front as the atmosphere becomes extremely unstable with MLCAPES between 3000-4000 J/kg. Deep layer shear will be on the order of 30-40kts which supports a few severe thunderstorms, mainly multicells. This front will then begin to move back north late on Sunday night as shortwave ridge builds across the area. Dry weather is still anticipated on Monday as the front will be north of the area. By Tuesday the front will move back down into the area as a result of shortwave trough moving across the upper Midwest on Tuesday. The upper high will remain over the area which will likely suppress convection over all but northeast Missouri and west central and south central Illinois. Do still have a concern that heat index readings will be in the 100-105 range from Sunday to possibly Wednesday. 850mb temperatures climb into the lower 20sC on Monday and Tuesday so MOS temps in the lower-mid 90s look reasonable. Dewpoints will be in the 70s, so still think at least part of the area will have heat index in the triple digits, particularly on Monday and Tuesday when some areas may be around 105. (Wednesday through Saturday) Upper pattern will start off zonal on Wednesday, but become more amplified with an upper low over the upper Midwest and large upper high over the western CONUS by next Saturday. The ECMWF seems to have a better continuity with this pattern. The front will move south into the CWA late into the period bringing a chance of showers and thunderstorms and cooler temperatures for the end of the week. Britt && .AVIATION: (For the 06z TAFs through 06z Sunday Night) Issued at 1156 PM CDT Sat Jun 20 2015 VFR conditions expected at all TAF sites except for KUIN for the first few hours where lingering thunderstorms will bring visibilities down to around 2 miles. Otherwise a weak cold front will stall over the region on Sunday, and scattered thunderstorms are possible along this boundary during Sunday afternoon. Ceilings around 5000 feet are expected as moisture pools along this boundary Sunday morning but any ceilings are expected to remain in the VFR category. Specifics for KSTL: VFR conditions expected through this TAF period. There is a chance for scattered thunderstorms Sunday afternoon. VFR ceilings around 5000 feet should begin to break Sunday evening. Winds will remain light as a weak cold front stalls over the region. Browning && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 20, 10:53 PM CDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1053 PM CDT SAT JUN 20 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-211115- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 1053 PM CDT SAT JUN 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY TONIGHT ACROSS PARTS OF NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. A FEW STORMS MAY BE STRONG WITH DAMAGING WINDS. HEAVY RAINFALL IS ALSO LIKELY WITH SOME OF THESE STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SEVERAL POINTS ALONG THE MERAMEC...ILLINOIS...AND MISSISSIPPI RIVERS ARE EXPECTED TO REACH MAJOR FLOOD STAGE THIS WEEKEND. THERE IS A CHANCE OF THUNDERSTORMS FROM SUNDAY AFTERNOON AND NIGHT. SOME OF THE STORMS COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE. HEAT INDEX READINGS MAY CLIMB INTO THE 100 TO 105 DEGREE RANGE DURING THE AFTERNOON AND EARLY EVENING HOURS EACH DAY FROM SUNDAY INTO WEDNESDAY. THERE IS ALSO A CHANCE OF THUNDERSTORMS FOR PARTS OF THE AREA FROM MONDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND DAMAGE...RAINFALL REPORTS OVER ONE INCH...AND ANY NEW FLOODING OBSERVED TO THE NATIONAL WEATHER SERVICE. GOSSELIN
In the hours before
Local storm report, Jun 20, 9:24 PM CDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
924 PM CDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG QUINCY 39.93N 91.39W
06/20/2015 ADAMS IL EMERGENCY MNGR
11 INCH DIAMETER TREE SNAPPED OFF AT 8TH AND JEFFERSON
STREET .
&&
BROWNINGSpecial weather statement, Jun 20, 9:31 PM CDT, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 931 PM CDT SAT JUN 20 2015 ILZ058>060-095>098-MOZ027-035-036-210330- ADAMS IL-BROWN IL-CALHOUN IL-GREENE IL-MACOUPIN IL-MARION MO-MONTGOMERY IL-PIKE MO-PIKE IL-RALLS MO- 931 PM CDT SAT JUN 20 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS...AND NORTHERN GREENE...NORTHERN CALHOUN AND NORTHERN MACOUPIN COUNTIES IN SOUTHWEST ILLINOIS...AND SOUTHERN BROWN...SOUTHERN ADAMS AND PIKE COUNTIES IN WEST CENTRAL ILLINOIS... AND NORTHEASTERN RALLS...NORTHERN PIKE AND MARION COUNTIES IN NORTHEAST MISSOURI UNTIL 1030 PM CDT... AT 930 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CHANDLERVILLE TO 5 MILES SOUTH OF BUCKHORN TO EWING...AND MOVING SOUTHEAST AT 50 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... PALMYRA... HANNIBAL... PITTSFIELD... VIRDEN... BOWLING GREEN... LOUISIANA... WHITE HALL... PHILADELPHIA... BEVERLY... PAYSON... THIS STORM WILL ALSO IMPACT... INTERSTATE 172 NEAR EXIT 2. INTERSTATE 72 FROM EXIT 4 TO EXIT 35. INTERSTATE 55 IN ILLINOIS NEAR EXIT 63. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. KANOFSKY
Special weather statement, Jun 20, 10:03 PM CDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1003 PM CDT SAT JUN 20 2015 ILZ058>060-097>099-MOZ036-051-052-210345- CALHOUN IL-GREENE IL-JERSEY IL-LINCOLN MO-MACOUPIN IL-MONTGOMERY MO-MONTGOMERY IL-PIKE MO-PIKE IL- 1003 PM CDT SAT JUN 20 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS...AND GREENE...CALHOUN...MACOUPIN AND JERSEY COUNTIES IN SOUTHWEST ILLINOIS...AND SOUTHEASTERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...AND MONTGOMERY AND LINCOLN COUNTIES IN EAST CENTRAL MISSOURI...AND PIKE COUNTY IN NORTHEAST MISSOURI UNTIL 1045 PM CDT... AT 957 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A GUST FRONT ALONG A LINE EXTENDING FROM ATHENSVILLE TO 10 MILES WEST OF WHITE HALL TO CURRYVILLE...AND MOVING SOUTHEAST AT 45 MPH. WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS GUST FRONT AND COULD CAUSE SOME TREES TO FALL BECAUSE THE GROUND IS SO WET FROM THE RECENT DAYS OF HEAVY RAINFALL. LOCATIONS WHICH MAY BE AFFECTED INCLUDE... BOWLING GREEN... VIRDEN... ELSBERRY... CARLINVILLE... JERSEYVILLE... TROY... LITCHFIELD... BELLEVIEW... ATHENSVILLE... NEW HARTFORD... THIS GUST FRONT WILL AFFECT BEAVER DAM STATE PARK...CUIVRE RIVER STATE PARK AND LAKE LOU YAEGER. THIS GUST FRONT WILL ALSO IMPACT...INTERSTATE 55 IN ILLINOIS FROM EXIT 52 TO EXIT 63. KANOFSKY
Special weather statement, Jun 20, 10:42 PM CDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1042 PM CDT SAT JUN 20 2015 ILZ058>060-064-065-097>100-MOZ036-052-061-063-210430- BOND IL-CALHOUN IL-FAYETTE IL-GREENE IL-JERSEY IL-LINCOLN MO-MACOUPIN IL-MADISON IL-MONTGOMERY IL-PIKE MO-PIKE IL-ST. CHARLES MO-ST. LOUIS MO- 1042 PM CDT SAT JUN 20 2015 ...SIGNIFICANT WEATHER ADVISORY FOR BOND...FAYETTE AND MONTGOMERY COUNTIES IN SOUTH CENTRAL ILLINOIS...AND GREENE...CALHOUN... MADISON...MACOUPIN AND JERSEY COUNTIES IN SOUTHWEST ILLINOIS...AND SOUTHEASTERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...AND NORTHEASTERN ST. LOUIS...NORTHEASTERN ST. CHARLES AND LINCOLN COUNTIES IN EAST CENTRAL MISSOURI...AND SOUTHEASTERN PIKE COUNTY IN NORTHEAST MISSOURI UNTIL 1130 PM CDT... AT 1039 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A GUST FRONT ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF LITCHFIELD TO SHIPMAN TO 5 MILES WEST OF DAVIS...AND MOVING SOUTHEAST AT 45 MPH. WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS GUST FRONT AND COULD CAUSE SOME TREES TO FALL BECAUSE THE GROUND IS SO WET FROM THE RECENT DAYS OF HEAVY RAINFALL. LOCATIONS WHICH MAY BE AFFECTED INCLUDE... LITCHFIELD... GILLESPIE... TROY... HILLSBORO... STAUNTON... NOKOMIS... GODFREY... ALTON... ST. PAUL... BETHALTO... THIS GUST FRONT WILL AFFECT BEAVER DAM STATE PARK...CONFLUENCE STATE PARK...CUIVRE RIVER STATE PARK...FIRST MISSOURI STATE CAPITOL HISTORIC SITE...LAKE LOU YAEGER...PERE MARQUETTE STATE PARK AND RAMSEY LAKE STATE PARK. THIS GUST FRONT WILL ALSO IMPACT... INTERSTATE 70 IN MISSOURI FROM EXIT 217 TO EXIT 231. INTERSTATE 70 IN ILLINOIS FROM EXIT 21 TO EXIT 76. INTERSTATE 55 IN ILLINOIS FROM EXIT 23 TO EXIT 63. KANOFSKY
Special weather statement, Jun 20, 11:52 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1152 PM CDT SAT JUN 20 2015 MOZ018-019-026-027-210530- KNOX MO-LEWIS MO-MARION MO-SHELBY MO- 1152 PM CDT SAT JUN 20 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SHELBY...NORTHWESTERN MARION...SOUTHWESTERN LEWIS AND KNOX COUNTIES UNTIL 1230 AM CDT... AT 1151 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHWEST OF PLEVNA...OR 9 MILES SOUTH OF EDINA...MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... PLEVNA... KNOX CITY... LA BELLE... STEFFENVILLE... LEWISTOWN... EMDEN... EWING... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. KANOFSKY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:23 PM CDT | Severe Thunderstorm Warning | LSX | Adams | 67 min |
| Jun 20, 8:55 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown | 65 min |
| Jun 20, 10:08 PM CDT | Flash Flood Warning | LSX | Adams | 6 hr |
| Jun 21, 12:52 AM CDT | River Flood Warning | LSX | Adams | 11 days |
| Jun 21, 1:40 AM CDT | Areal Flood Advisory | LSX | Adams, Pike | 6 hr |
| Jun 21, 3:46 AM CDT | Heat Advisory | LSX | Madison, Monroe, Saint Clair | 39 hr |
| Jun 21, 3:54 AM CDT | Flash Flood Warning | LSX | Calhoun, Pike | 6 hr |
| Jun 21, 4:01 AM CDT | Flash Flood Warning | LSX | Adams | 6 hr |
| Jun 21, 9:57 AM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Jersey, Madison | 31 min |
| Jun 21, 10:08 AM CDT | Flash Flood Warning | LSX | Calhoun, Pike | 6 hr |
| Jun 21, 3:40 PM CDT | Areal Flood Warning | LSX | Calhoun, Pike | 12 hr |
| Jun 20, 11:47 PM CDT | River Flood Warning | LSX | Lewis | 10 days |
| Jun 20, 11:47 PM CDT | River Flood Warning | LSX | Lewis | 60 hr |
| Jun 21, 2:31 AM CDT | River Flood Warning | LSX | Marion | 72 hr |
| Jun 21, 4:45 AM CDT | Flash Flood Warning | LSX | Audrain, Montgomery, Pike, Ralls | 6 hr |
| Jun 21, 5:39 AM CDT | River Flood Warning | LSX | Lincoln | 70 hr |
| Jun 21, 9:48 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Montgomery | 42 min |
| Jun 21, 10:56 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Montgomery, Pike | 49 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.